Alert archive / Colorado / High Wind Watches in 2007

High Wind Watch 6, NWS Pueblo, CO

November 30, 20076 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Nov 30, 2007, 5:46 AM MST for 6 counties in Colorado. It took effect at Dec 1, 2007, 6:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 30, 2007, 5:46 AM MST (12:46 UTC)
In effect from
Dec 1, 2007, 6:00 AM MST
Expired
Nov 30, 2007, 2:41 PM MST
In force
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 120 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 0.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
571 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 301246
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
546 AM MST FRI NOV 30 2007

...STRONG WINTER STORM HEADED FOR SOUTHERN COLORADO...

.A STRONG WINTER STORM MAY BRING HIGH WINDS TO PORTIONS OF
SOUTHERN COLORADO ON SATURDAY.

COZ093>099-301900-
/O.NEW.KPUB.HW.A.0006.071201T1300Z-071202T0100Z/
LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
546 AM MST FRI NOV 30 2007

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON. 

THIS WATCH IS IN EFFECT FOR THE SOUTHEAST COLORADO PLAINS...EAST
OF THE I-25 CORRIDOR.

A STRONG WINTER STORM WILL PUSH ACROSS SOUTHERN COLORADO ON
SATURDAY...RESULTING IN THE POTENTIAL FOR HIGH WINDS.  SOUTHWEST
WINDS 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE.

A HIGH WIND WATCH IS ISSUED FOR THE MOUNTAINS WHEN THERE IS THE
POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 50 MPH OR GUSTS TO AT
LEAST 75 MPH. A HIGH WIND WATCH IS ISSUED FOR THE PLAINS OR HIGH
VALLEYS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT
LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH.

WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO
MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY
VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL
HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU
ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE
WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER
TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

LW
2 follow-up statements
000 
WWUS75 KPUB 301817
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1117 AM MST FRI NOV 30 2007

...STRONG WINTER STORM HEADED FOR SOUTHERN COLORADO...

.A STRONG WINTER STORM MAY BRING HIGH WINDS TO PORTIONS OF
SOUTHERN COLORADO ON SATURDAY.

COZ093>099-010030-
/O.CON.KPUB.HW.A.0006.071201T1300Z-071202T0100Z/
LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
1117 AM MST FRI NOV 30 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON. 

THIS WATCH IS IN EFFECT FOR THE SOUTHEAST COLORADO PLAINS...EAST
OF THE I-25 CORRIDOR.

A STRONG WINTER STORM WILL PUSH ACROSS SOUTHERN COLORADO ON
SATURDAY...RESULTING IN THE POTENTIAL FOR HIGH WINDS.  SOUTHWEST
WINDS 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE.

A HIGH WIND WATCH IS ISSUED FOR THE MOUNTAINS WHEN THERE IS THE
POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 50 MPH OR GUSTS TO AT
LEAST 75 MPH. A HIGH WIND WATCH IS ISSUED FOR THE PLAINS OR HIGH
VALLEYS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT
LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH.

WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO
MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY
VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL
HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU
ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE
WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER
TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS75 KPUB 302141
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MST FRI NOV 30 2007

...STRONG WINTER STORM HEADED FOR SOUTHERN COLORADO...

.A STRONG WINTER STORM WILL BRING HIGH WINDS TO PORTIONS OF
SOUTHERN COLORADO ON SATURDAY.

COZ093>099-010400-
/O.UPG.KPUB.HW.A.0006.071201T1300Z-071202T0100Z/
/O.NEW.KPUB.HW.W.0008.071201T1300Z-071202T0100Z/
LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...
SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
241 PM MST FRI NOV 30 2007

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MST SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

THIS WARNING IS IN EFFECT FOR KIOWA...BENT...PROWERS...AND BACA
COUNTIES...INCLUDING LA JUNTA...EADS...LA ANIMAS...KIM...LAMAR...
AND SPRINGFIELD.

A STRONG WINTER STORM WILL PUSH ACROSS SOUTHERN COLORADO ON
SATURDAY...RESULTING IN THE STRONG AND DAMAGING HIGH WINDS. SOUTHWEST
WINDS 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE LIKELY ACROSS
PORTIONS OF KIOWA...BENT...PROWERS...AND BACA COUNTIES...
ESPECIALLY SATURDAY AFTERNOON.

A HIGH WIND WARNING IS ISSUED FOR THE PLAINS WHEN THERE IS THE
POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT
LEAST 58 MPH.

HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE
ARE EXPECTED.

THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS
AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING
TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY
REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING
CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE.
BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH
RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING
ON ROADS WITH CROSSWINDS.

$$

METZE

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Nov 30, 5:09 AM MST, 37 minutes earlier.

Area forecast discussion, Nov 30, 5:09 AM MST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
509 AM MST FRI NOV 30 2007

.SHORT TERM...
(TODAY AND TONIGHT)

CURRENTLY...ABUNDANT MOISTURE WAS MOVING RAPIDLY NORTHEAST INTO
SOUTHWEST COLORADO AND KGJT RADAR SHOWING PRECIPITATION BREAKING OUT
IN THE WESTERN SAN JUAN MOUNTAINS.  ELSEWHERE SKIES WERE PARTLY TO
MOSTLY CLOUDY.

TODAY...BOTH GFS AND NAM12 SHOW THE DEEP MOISTURE RAPIDLY MOVING
ACROSS SOUTHWEST COLORADO.  PER PREVIOUS THINKING SNOW SHOULD BE
ACCUMULATING ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS IN THE
MORNING...AND CONTINUING THROUGH THE AFTERNOON.  LATEST NAM12
GUIDANCE HAS SIGNIFICANT ACCUMULATION IN THE HIGHEST TERRAIN OF THE
EASTERN SAN JUANS (WOLF CREEK PASS) IN THE AFTERNOON.  WITH THAT IN
MIND...CHANGED THE TIMING OF THE WINTER STORM WARNING TO COMMENCE AT
19Z (NOON).  THIS GELS WITH GJT WARNING.

CLOUDS WILL BE SPREADING OVER THE REST OF THE AREA...WHICH WILL KEEP
TEMPERATURES DOWN FROM YESTERDAY...MAINLY IN THE 30S TO LOWER 40S IN
THE PLAINS TO 20S AND 30S MTS AND HIGH VALLEYS.

TONIGHT...THINGS REALLY GET COMPLICATED.  AS MAIN LIFT OCCURS ALONG
WITH WARM ADVECTION ALOFT...ALONG WITH ABUNDANT MOISTURE WITH STRONG
SOUTHWEST FLOW...VERY HEAVY SNOW ACCUMULATIONS WILL OCCUR OVER THE
THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS...AND LESSER AMOUNTS TO
THE SAWATCH RANGE.  SANGRES WILL BEGIN TO GET IN ON THE ACTION THE
SECOND HALF OF THE NIGHT...SO DECIDED TO HOIST A WINTER STORM
WARNING FOR THE UPPER REACHES FROM 07Z THROUGH 19Z.  ALSO ISSUED A
SNOW AND BLOWING SNOW ADVISORY FOR THE UPPER RIO GRANDE BASIN (ZONE
67) FOR THE SAME TIME PERIOD AS SNOW LEVELS LOWER.

MEANTIME...IN THE EAST...TEMPERATURES FORECAST TO BE HOVERING AROUND
32 DEGREES IN THE EVENING...SO A MIX OF PERIODS OF RAIN...SNOW...AND
SLEET WILL BE POSSIBLE FROM THE I-25 CORRIDOR EASTWARD. THEN AFTER
MIDNIGHT...THERE IS A PROBABILITY OF FREEZING RAIN (VERY RARE)...FOR
NORTHERN PROWERS...KIOWA...AND EL PASO COUNTY.  SOUNDINGS FAVOR A
PROLONGED PERIOD OF LIGHT FREEZING RAIN (6 HOURS) FOR THE ABOVE
MENTIONED AREAS.  ALTHOUGH IT HAS NOT OCCURRED IN MANY
YEARS...DECIDED TO GO WITH A FREEZING RAIN ADVISORY.  ANY SLIGHT
CHANGE IN THE VERTICAL TEMPERATURE PROFILE WOULD CHANGE THAT TO RAIN
OR SLEET.  DDC ALSO WENT WITH THE FREEZING RAIN ADVISORY...AND GLD
HELD OFF FOR NOW...MAINTAINING THEIR WINTER STORM WATCH. -TLM-

.LONG TERM...
(SATURDAY THROUGH FRIDAY)

SATURDAY AND SATURDAY NIGHT...STILL DEALING WITH HEAVY SNOW AND
BLOWING SNOW ALONG THE CONTINENTAL DIVIDE...AND HIGH ELEVATIONS OF
THE SANGRE DE CRISTOS. STRONG...MOIST OROGRAPHIC FLOW CONTINUES.
LIKELY ANOTHER 1 TO 2 FEET OF ADDITIONAL SNOW ALONG THE CONTINENTAL
DIVIDE DURING THESE PERIODS. ANOTHER 6 INCHES ACROSS THE HIGH
ELEVATIONS OF THE SANGRES.

BY SATURDAY MORNING...ANY LOW LEVEL COLD AIR THAT WAS IN PLACE
ON THE PLAINS FRIDAY NIGHT...QUICKLY RETREATS...REPLACED BY
STRONG SOUTHWEST WINDS AND MUCH WARMER...DRYER AIR. THREAT OF
FREEZING RAIN SHOULD VANISH EARLY...AS THE THREAT OF HIGH WINDS
EMERGES. HAVE POSTED A HIGH WIND WATCH FOR THE SOUTHEAST PLAINS
SATURDAY DUE TO THE POTENTIAL FOR SUSTAINED WINDS OVER 40 MPH AND
OR GUSTS TO 60 MPH. A 60-70 KNOT H7 WIND MAX MOVES ACROSS THE
PLAINS IN THE MORNING...ACCOMPANIED BY RAPIDLY DEEPENING SURFACE
LOW PRESSURE OVER NORTHEAST COLORADO. COMBINATION OF TWO COULD
PROVIDE FOR HIGH WINDS OVER PORTIONS OF THE FAR EASTERN PLAINS.
THIS WOULD BE EAST OF THE I-25 CORRIDOR.

BEYOND THAT...NOT MUCH TIME FOR ADJUSTING THE FORECAST.  FOCUS
ON WEATHER AT HAND. STAY TUNED. LW

&&

.AVIATION...MVFR CONDITIONS SHOULD DEVELOP AT THE THREE SITES FROM 00Z TO 02Z.
KALS WILL SEE SOME LIGHT SNOW...AND KCOS SOME LIGHT
SNOW...SLEET...THEN FREEZING RAIN AFTER 07Z. KPUB WILL LIKELY SEE
PERIODS FOR RAIN...SLEET...SNOW...WITH A CHANCE OF A BRIEFLY PERIOD
OF FREEZING RAIN FOR A FEW HOURS IN THE MIDDLE OF THE NIGHT. -TLM-

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON
FOR COZ093>099.

FREEZING RAIN ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM MST
SATURDAY FOR COZ084-085-095-096-098.

WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 12 PM MST SATURDAY
FOR COZ073-075.

WINTER STORM WARNING FROM NOON TODAY TO 5 AM MST SUNDAY FOR
COZ060-061-066-068.

SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM
MST SATURDAY FOR COZ067.

&&

13/50
Hazardous weather outlook, Nov 29, 1:25 PM MST, 16 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
125 PM MST THU NOV 29 2007

COZ058>089-093>099-302030-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
125 PM MST THU NOV 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MAJOR WINTER STORM IS EXPECTED TO AFFECT THE MOUNTAINOUS AREAS
OF SOUTHERN COLORADO FROM LATE FRIDAY INTO LATE SATURDAY.
SIGNIFICANT SNOWFALL ACCUMULATIONS ARE ANTICIPATED...ESPECIALLY
OVER THE SOUTHWEST MOUNTAINS. HEAVY SNOW WILL ALSO BE POSSIBLE
ACROSS THE CENTRAL MOUNTAINS...PARTS OF THE SAN LUIS VALLEY...AND
THE WEST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS.

ACROSS THE PLAINS...WINTER PRECIPITATION IS POSSIBLE FRIDAY NIGHT
INTO SATURDAY MORNING. A WINTRY MIX OF FREEZING RAIN...SLEET AND
SNOW WILL BE POSSIBLE.

BY SATURDAY AFTERNOON...STRONG WESTERLY WINDS...POSSIBLY UP TO 55 MPH
WILL BE POSSIBLE ON THE EASTERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

METZE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 8:20 PM MSTWinter Storm WarningPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 6 more56 hr
Nov 30, 5:28 AM MSTSnow and Blowing Snow AdvisoryPUBConejos, Lake, Mineral, Rio Grande, Saguache47 hr
Nov 30, 5:28 AM MSTFreezing Rain AdvisoryPUBEl Paso, Kiowa, Prowers25 hr
Nov 30, 2:41 PM MSTHigh Wind WarningPUBBaca, Bent, Kiowa, Las Animas, Otero, Prowers27 hr

Nearby

High Wind Watches in Colorado, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.